# SDR 2006FA0001182

- Difficulty date: December 13, 2006
- Submitted: December 13, 2006
- Operation: General aviation
- Aircraft: N2112K
- Make and model: Piper PA-28-181
- Aircraft serial: 287990234
- Aircraft time: 5,798 hours
- Engine: Lyc O360A4M
- Engine time: 5,798 hours
- Propeller: Mcauly 1A170*
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Cracked
- Location: Propeller
- Part time: 1,839 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND CRACK EXTENDING THROUGH THE HUB AT ONE OF THE MOUNTING BOLT HOLES.  CRACK GOES COMPLETLEY THROUGH THE HUB TO THE INNER BORE OF THE HUB. NO HISTORY OF PROP STIKE OR ANY OTHER VISUAL DAMAGE TO THE PROPELLER. THIS PROPELLER INSTALLED WITH STC NR SA779NE. PROPELLER REMOVED FROM AIRCRAFT AND SENT FOR FURTHER STUDY IAW MFG REQUEST.
